Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Burning sensation from perineum to anus, on hydrothyclorothiazide for BP. Are they related?

I have been having a burning sensation from my perineum up and around my anus . I also feel slightly swollen in that area up to and including my vagina...very uncomfortable. This has been going on for the past week. I am 39 yers old. My husband and I have not had sex in the last month due to my female problems. I do get what feels like uti s frequently and lately yeast infections. This feels different. I am on hydrothyclorothiazide for high blood pressure....25 mg one day and 50mg...alternating. Could this be the cause? Dehydration? Also, I ve had blood work this past month and both my estrogen and testosterone are low. Changing hormones? Help.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Burning pain in perineum can be due to infection, trauma or inflammation .Kindly look for any vaginal discharge or any eruptions. Meanwhile try do maintain a good perineum hygiene and you can use lubricant during sex. Medications which can help are topical anesthetics such as lidocaine ointment (Xylocaine) ,cortisone creams and topical estrogen cream.If there is no relief from pain ,you might need to consult a gynaecologist for local examination.
Hope it helps.
Answered: Fri, 13 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor